# SDR 95ZZZX4436

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300NK
- Make and model: Cessna 441
- Aircraft serial: 4410318
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Cup
- Part number: LM501310
- Condition: Loose
- Location: Otbd Wheel Half
- Component: Parkerhanfin, 16294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLEANING BEARING DURING NORMAL INSPECTION, FOUND BEARING CUP LOOSE IN WHEEL HALF.  'MIKED' AND FOUND A .005 INCH 'LOOSE' FIT.  SHOULD BE AN INTERFERENCE FIT.  REPLACED WHEEL HALF.  (STC WHEEL/BRAKE ASSY).
